Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Suffering from nose blockage, throat irritation with sputum. Exposed to dust, ent gave SERRAPEPTIDASE. Suggestions?

Hi am 30 year old...am suffering from nose blockage and throat irritation with gelly sputum since 3 months....it will go automatically for few days and again it appears when i exposure to dust...last month i consulted a ent splst he suggested me to take SERRAPEPTIDASE-10MG AND MONTECIP tabs for a week...but it resulted me severe gastritis problem so i discontinued the medication....I am suffering from breathing problem also....
Please suggest me...
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history I think you are having an allergic response to dust or Asthma.

For these symptoms I would start my patients with antihistamines and steroid drugs. And will slowly titrate to lower doses.

The serratiopeptidase may itself aggrevate the allergic response and it can very well be causing the gastritis.

I'd advise you to stop serratiopeptidase and continue montecip.

And follow up is required to change the dose and medications hence try to keep the appointments with your internist.
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor